# SDR DALA2020033102101

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 79,118 hours, 15,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE FUSELAGE SKIN AT BS STA 1725.5, NEAR THE S-7R AS MARKED POINT FOUND CRACK. REPAIRED PER SRM 53-80-01 (LP 1540356)
